please help...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

damwinston
Regular Member


Date Joined May 2005
Total Posts : 122
   Posted 8/27/2005 2:36 AM (GMT -7)   
hi all -
i don't normally post here but i am lost, literally. the docs have decided (and i actually agree on this one) that my seizures are caused by stress. problem is that i seem to like stress. so in the last year i have gotten a dwi (had a seizure and wrecked but wasn't drinking), moved with my boyfriend 2 1/2 hours away from my 85 year old father and my 66 year old mother (with one leg). then i left him, rather he left me, and I moved back in with my parents (yes, i am 29). god this is hard. then i thought that i was pregnant and so i quit taking all of my medication - all of it. i didn't ask my doctor because, well, i couldn't get there to ask him. the last major seizure that I really had was on the 19th - i even got a black eye from that one. i told the person who is halfway responsible for the pregnancy (yes I take responsibility as well - probably too much which causes more stress). regardless, i went to the obgyn for the yearly thing and he said "oh." "OH??" What in the hell does "oh" mean?? Apparently it means that I was probably pregnant and miscarried. Now this has caused a little stress (HAH) and therefore I am having seizures - often. 3 over the past two days. And, of course, he the boy not the doc doesn't believe me or he doesn't care - probably the latter. The doc suggested that the pill is affecting the dilantin and vice versa - I don't know. I am taking my meds again - even though they make me feel awful. when i am on the dilantin i can't think and have had seizures while taking it. when off i feel pretty good until i have a grand mal (as they are my seizure of choice i guess).
So what to do??
Do I go for disability? Is it possible? It is not like I can get a job and drive or anything.
Any advice would be appreciated. Much appreciated.
my email is damayer@airmail.net and just put seizure in the subject.
Thanks so much for your help.
dam

Thanks for listening.
If I can do anything to help you please let me know.
 
"Someone's opinion of you doesn't have to become your reality."


damwinston
Regular Member


Date Joined May 2005
Total Posts : 122
   Posted 8/27/2005 2:36 AM (GMT -7)   
I meant thumbs down, not up!!
Thanks for listening.
If I can do anything to help you please let me know.
 
"Someone's opinion of you doesn't have to become your reality."


kayakmom
Veteran Member


Date Joined Jul 2003
Total Posts : 585
   Posted 8/27/2005 10:46 AM (GMT -7)   
Dam, I am so sorry.You have had a lot going on! It is hard to stay on meds that make you feel bad and make it hard to think/. Have you talked to your neuro to see if another med might be better on you? It is worth a try....It is important to keep taking it as the doctor tells you. Stopping and starting it like that can really mess you up and is dangerous!
 
Please talk to your doctor about this and keep taking meds.
 
 
 
 

damwinston
Regular Member


Date Joined May 2005
Total Posts : 122
   Posted 8/30/2005 7:21 AM (GMT -7)   
Thanks for your responses. I am going to the doc today to talk about disability and a new med for the seizures hopefully. Yes I have been under a lot of stress but I really do think that the seizures are caused by stress. When I have Xanax I don't have seizures.
Anyway, I will let you know later today.
Thanks,
dammy
Thanks for listening.
If I can do anything to help you please let me know.
 
"Someone's opinion of you doesn't have to become your reality."

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 2:02 AM (GMT -7)
There are a total of 2,735,780 posts in 301,335 threads.
View Active Threads


Who's Online
This forum has 151435 registered members. Please welcome our newest member, Manny222.
171 Guest(s), 4 Registered Member(s) are currently online.  Details
Heatheranne87, Lymiemomster, holo100, Hibee


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer